Implanon Side Effects Report #SELF-6550
Female patient reported the following Implanon side effect(s):I am glad to read that others are experiencing the leg cramps (not glad you have them...but glad I\'m not alone) with the Implanon. It is not listed as a side effect with the drug information. I got the implant in March 2010 and have started having killer leg cramps some days since July 2010. Some nights they are so bad I cannot sleep. Other than that, I don\'t know that the other things are implanon side effects. I already suffer from PTSD and depression/anxiety, so the side effects fo those meds are loss of sex drive, sleep problems, etc. I have always suffered from fatigue and the past 16 years obesity. So I don\'t think any of those things can be contributed to the implanon. However, these leg cramps are awful! If they continue to become more frequent I will have to consider removal of the implant because I cannot take the pain. It is like those bad runners\' cramps that make your legs throb in pain.
More Implanon Reports
What do You think about Implanon? Join the discussion!blog comments powered by Disqus
You took a Implanon medication and now feel unusual symptoms. It could be be a Implanon side effect. Learn about Implanon side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Implanon. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Implanon is monitored for side effects. Sometimes Implanon side effects can be reduced with the right treatment.